On smoothness of invariant sets of the monotone linear extensions

Автори

This paper considers the monotone linear extensions of dynamic systems. Moreover, we use the projection dynamics to prove the smoothness of invariant sets (manifolds) of linear extensions.

Publication year: 
2010
Issue: 
4
УДК: 
517.9
С. 44–48, укр., Бібліогр.: 11 назв.
References: 

1. Smith H. Monotone dynamical systems. An introduction to the theory of competitive and cooperative system. — AMS, Math. Surv. Monogr., Providence, 1995. — 11. — 254 p.
2. Биркгоф Г. Теория решеток. — М.: Мир, 1984. — 560 с.
3. Hirsch M. Systems of differential equations that are competitive or cooperative I: Limit sets // SIAM. J. Math. Anal. — 1982. — 13, N 1. — P. 167—179.
4. Самойленко А.М. Элементы математической теории многочастотных колебаний. Инвариантные торы. — М.: Наука, 1987. — 304 с.
5. Самойленко A.M. О сохранении инвариантного тора при возмущении // Изв. АН СССР. Сер. мат. — 1970. — 34, № 6. — С. 1219—1240.
6. Hisch M. Invariant manifolds: Lect. Notes in math. — Berlin: Springer, 1977. — 583. — 172 p.
7. Schreiber S. Expansion rates and Lyapunov exponents // Discr. Cont. Dynam. Sys. — 1997. — 3. — P. 433—439.
8. Terescak I. Dynamics of C 1 smooth strongly monotone discrete-time dynamical sysytems. — Preprint, 1996.
9. Seneta E. Nonnegative Matrices and Markov Chains. — Berlin: Springer, 1981. — 312 p.
10. Mane R. Ergodic theory and differential dynamics. — New York: Springer, 1987. — 388 p.
11. Гречко А.Л. Критерії існування обмежених розв’язків неоднорідних лінійних розширень динамічних систем: Дис. ... канд. физ.-мат. наук. — К., 2008. — 109 с.

AttachmentSize
2010-4-7.pdf211.02 KB

Тематичні розділи журналу

,